# SDR SWAA2025092216110

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8944Q
- Make and model: Boeing 737-8
- Aircraft serial: 68633
- Aircraft time: 1,701 hours, 896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL PANEL 141FW CRACKED.   REMOVED AND REPLACED IAW AMM 50-10-02-401-MAX.
